Stability of g modes in rotating B-type stars
Article first published online: 13 JAN 2011
© 2011 The Authors Monthly Notices of the Royal Astronomical Society © 2011 RAS
Monthly Notices of the Royal Astronomical Society
Volume 412, Issue 4, pages 2265–2276, April 2011
How to Cite
Aprilia, ., Lee, U. and Saio, H. (2011), Stability of g modes in rotating B-type stars. Monthly Notices of the Royal Astronomical Society, 412: 2265–2276. doi: 10.1111/j.1365-2966.2010.18048.x
- Issue published online: 8 APR 2011
- Article first published online: 13 JAN 2011
- Accepted 2010 November 19. Received 2010 November 18; in original form 2010 September 29
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
If your institution is a registered Wiley Online Library customer, you can log in under your institution's name to see our content. This access is provided by Shibboleth or Athens.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!